Avatar universal
stents
Have been out of hospital for 5 weeks having 3 stents in artery after heart attack..
I have not been able to eat for 2 days now..I get chills with hot head. If I eat I have to go to the toilet. Today it was just blood and nothing elase..had not eaten.
Am very worried now. The chills go away after paracetamel..

Help needed
Discussion is closed
Cancel
1 Answers
Page 1 of 1
Avatar universal
I forgot to mention I have about 8 different tablets to take after heart attack. But alos I have just returned from Thailand where this condition started on the day I was coming home
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top General Health Answerers
144586 tn?1284669764
Blank
Avatar universal
Blank
4851940 tn?1385441629
Blank
United Kingdom
1415174 tn?1453246703
Blank
CA
363281 tn?1353103243
Blank
Nelson, New Zealand
1530171 tn?1448133193
Blank
London, ON